# SDR DLM90960341

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Filter Bowl
- Part number: 41320691
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT AC FAULT CAME ON DURING CRUISE, ALONG WITH STATUS MSG RT GEN OIL PRESS.  STARTED APU AND PICKED UP RT AC LOAD.  THEN RTI GEN OFF ILLUMINATED.  FOUND RT VSCF GEN OIL LOW WITH FILTER HOUSING CRACKED AND LEAKING.  REPLACED FILTER BOWL. SERVICED, OPERATION NORMAL.
